Please login or register.

Login with username, password and session length
twitter facebook instagram blogger

Pages: [1] 2

Author Topic: Very Confused  (Read 941 times)

Louise2010

  • Member
  • *
  • Posts: 15
Very Confused
« on: December 07, 2017, 09:55:45 AM »

Hi Iím a Newby so please bear with me.
Iím 47 and just started Evorel Sequi.  I would say Iím peri menopausal with very erratic periods with gaps of 6 months or 3 months.
My symptoms are night sweats, flushes, waking at night, joint aches, anxiety and irritability but because my sleep is disturbed this is all off the scale now ☹️
I exercise every week (circuits and yoga and walk).
When I started on the Ďoestrogení patch I found I felt slightly better and my sleep was normal in fact most symptoms improved.
However when I started on the Ďprogesterone/oestrogení patch it all went pear shaped.
I havenít slept through the night now for over a week from really bad night sweats and just insomnia. Iím feeling very low.
I donít understand why this is happening as I thought too much oestrogen caused night sweats?
Why is the progesterone patch making me worse than before I started?
(Canít see my doctor for weeks and so have an appointment with another doctor who doesnít know me tomorrow.)
« Last Edit: December 07, 2017, 10:16:14 AM by Louise2010 »
Logged
Peri menopausal
Antidepressants
Fibroids
Irregular periods, heavy
Trying Fem7 after Evorel Sequi
Progesterone is not my friend
😜

Dotty

  • Member
  • *
  • Posts: 1132
Re: Very Confused
« Reply #1 on: December 07, 2017, 10:05:10 AM »

Hi are you on Evorel Conti or Evorel Sequi?
Logged

Louise2010

  • Member
  • *
  • Posts: 15
Re: Very Confused
« Reply #2 on: December 07, 2017, 10:10:52 AM »

Thanks for replying- itís Evorel Sequi. 🙄 I should add another symptom is confusion. Going to modify my first post.
« Last Edit: December 07, 2017, 10:15:36 AM by Louise2010 »
Logged
Peri menopausal
Antidepressants
Fibroids
Irregular periods, heavy
Trying Fem7 after Evorel Sequi
Progesterone is not my friend
😜

Dotty

  • Member
  • *
  • Posts: 1132
Re: Very Confused
« Reply #3 on: December 07, 2017, 10:21:03 AM »

I thought that’s what you meant  . I think it’s low oestrogen that causes night sweats. It could just be that your own hormones and symptoms are breaking through. I’ve been told it takes 3 months for hrt to work although my hot flushes went within 3 weeks xx
Logged

Louise2010

  • Member
  • *
  • Posts: 15
Re: Very Confused
« Reply #4 on: December 07, 2017, 10:33:06 AM »

Ah ok. Itís the term oestrogen dominance causing night sweats that confuses me because I thought that meant too much oestrogen?!
It would make sense though if Iím feeling a bit better on the oestrogen.
I guess I need to find a progesterone that is just enough to keep my womb healthy? But doesnít cause me to want to commit murder 🤣
I was always very intolerant to the pill when I was younger so Iím wondering if itís the progesterone thatís causing me problems.
Logged
Peri menopausal
Antidepressants
Fibroids
Irregular periods, heavy
Trying Fem7 after Evorel Sequi
Progesterone is not my friend
😜

4meSons

  • Guest
Re: Very Confused
« Reply #5 on: December 07, 2017, 12:45:43 PM »

Hi
From what I've read on here apparently it is the progesterone in evorel sequi that causes a lot of ladies problems. I'm sure someone who knows more will be along soon. An alternative is femseven sequi
Hope this helps x
Logged

Beany12

  • Member
  • *
  • Posts: 20
Re: Very Confused
« Reply #6 on: December 07, 2017, 01:51:46 PM »

I am the same on fem seven sequi patches first 2 weeks was fine took edge off my symptoms but 3 more patches and I'm back to where I started. Not sure if I need higher dosage or change the type. Im going to Docs tomorrow as I have been unable to go to work this week as been so emotional I've not wanted to deal with anyone and so low in mood it's been hard to function. I'll keep you posted but I suggest a further visit to your doc but if they are like mine you need to tell them what you need and I have read so many posts on here and all I can find out is that the dosage may need to be changed. This is a very confusing time hun and it is helping knowing I am not alone so good luck and if i get any useful info from my doc I'll pass it on . big hug x
Logged

CLKD

  • Member
  • *
  • Posts: 51837
Re: Very Confused
« Reply #7 on: December 07, 2017, 03:08:48 PM »

Many ladies don't cope with the progesterone part of HRT.  Oestrogen levels drop which causes symptoms.  Read the green banner 'treatments', made notes!
Logged
Changes can be scarey, even when we want them!

Louise2010

  • Member
  • *
  • Posts: 15
Re: Very Confused
« Reply #8 on: December 07, 2017, 05:30:17 PM »

Thanks so much ladies. Youíve made me feel Iím not alone.
I guess itís so tricky because each person is different and reacts differently.
Good luck Beany12 let me know how you get on.
Iím going to see a doctor tomorrow but itís not my usual GP. Iím hoping they will have some knowledge and be able to help me. 🤞🏻
Logged
Peri menopausal
Antidepressants
Fibroids
Irregular periods, heavy
Trying Fem7 after Evorel Sequi
Progesterone is not my friend
😜

Louise2010

  • Member
  • *
  • Posts: 15
Re: Very Confused
« Reply #9 on: December 08, 2017, 12:05:15 PM »

Just got back from Doctors and sheís prescribed me Fem 7.
I tried to ask for bio identical creams but she suggested a mirena coil which Iíve heard awful things about.
I donít understand why GPS are so pro coils, and not willing to prescribe bio identical.
Are they more expensive ? Do GPS have a budget? I feel like Iím going round in circles.
Logged
Peri menopausal
Antidepressants
Fibroids
Irregular periods, heavy
Trying Fem7 after Evorel Sequi
Progesterone is not my friend
😜

CLKD

  • Member
  • *
  • Posts: 51837
Re: Very Confused
« Reply #10 on: December 08, 2017, 01:22:19 PM »

What's the worst that could happen?  Many ladies have had good results with a Mirena, but of course, they don't post on threads  ::) I think that GPs prescribe it because they know that in most cases, it can ease symptoms.  I'm sure that someone with direct experience will be along, or use the search button for 'mirena coil' ?
Logged
Changes can be scarey, even when we want them!

Louise2010

  • Member
  • *
  • Posts: 15
Re: Very Confused
« Reply #11 on: December 08, 2017, 03:04:08 PM »

Thank you. Iíve been searching through for Mirena coil posts.
I think the worst that could happen is I will be feeling like I do now which is (on Evorel Sequi the progesterone patch) close to suicidal, agoraphobic.
Logged
Peri menopausal
Antidepressants
Fibroids
Irregular periods, heavy
Trying Fem7 after Evorel Sequi
Progesterone is not my friend
😜

CLKD

  • Member
  • *
  • Posts: 51837
Re: Very Confused
« Reply #12 on: December 08, 2017, 03:31:12 PM »

Those feelings can be scary even if one is aware that these may be hormonally driven.

Have you considered talking to your GP about appropriate treatment for anxiety and/or depression?  Regardless of whether these are caused by hormones, sometimes appropriate treatments will ease symptoms sooner than HRT.  Some ladies find that they require both HRT and anti-anxiety treatments etc..

I have an emergency 'as necessary' drug for when anxiety over-takes me.  I used Vallium successfully for years, taking 5 or 10mg the evening B4 and Event I was unable to get out of.
Logged
Changes can be scarey, even when we want them!

Louise2010

  • Member
  • *
  • Posts: 15
Re: Very Confused
« Reply #13 on: December 08, 2017, 03:50:36 PM »

Hi CLKD
Yes I have had to take anti depressants now for many years. (Its something that unfortunately runs in the family and I won the golden ticket on that one 😄).
It was under control until I started to hit the menopause. However even though i take medication, I exercise regularly, eat well and have a great support network Iím not coping.
So I guess itís a question of being patient until I find the right mix of hrt for me. Itís a painfully slow hideous process though especially for my poor husband and daughter 😩🤣x
Logged
Peri menopausal
Antidepressants
Fibroids
Irregular periods, heavy
Trying Fem7 after Evorel Sequi
Progesterone is not my friend
😜

Beany12

  • Member
  • *
  • Posts: 20
Re: Very Confused
« Reply #14 on: December 08, 2017, 03:59:38 PM »

Hi LOUISE2010

Doc put me on femoston as the fem seven sequin patches too high a dose and the pogeterone in this one is closer to what we produce and the levongestorgestrel progesterone in the phase 2 patch not agreeing with me. But it's all trial and error from what I can see. I've done a lot of digging about for info on the web to help me have a better understanding.  If this doesn't work doc agreed I should then try mereava coil and oestrogen gel which I'll b happy to try if the femoston doesn't help.  The coil apparently is very low dose and absorbed straight into the womb so not as aggregating to yr system i believe. 

Hope you manage better on the patches better.  I think I read somewhere maybe even on a blog here not sure that bio festivals aren't regulated or tested properly I think but dig around as I thought this but read no proof they work maybe a celeb fad?

My anxiety has been off the scale too panic attacks were my thing years ago had diopothen back then dis think about asking the doc today for more but will exhaust the get first.


Good luck   :bighug:
Beany12 x
Logged
Pages: [1] 2